RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 2, Pages 3–14 (Mi dm999)  

This article is cited in 2 scientific papers (total in 2 papers)

The relationship between the level of affinity and cryptographic parameters of Boolean functions

M. L. Buryakov


Abstract: We consider the relations between the level of affinity and other cryptographic parameters of Boolean functions such as nonlinearity, the order of correlation, and algebraic immunity. It is proved that the problem of finding the level of affinity for certain class of functions is an $NP$-hard problem.

DOI: https://doi.org/10.4213/dm999

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:3, 227–238

Bibliographic databases:

UDC: 519.7
Received: 11.12.2007

Citation: M. L. Buryakov, “The relationship between the level of affinity and cryptographic parameters of Boolean functions”, Diskr. Mat., 20:2 (2008), 3–14; Discrete Math. Appl., 18:3 (2008), 227–238

Citation in format AMSBIB
\Bibitem{Bur08}
\by M.~L.~Buryakov
\paper The relationship between the level of affinity and cryptographic parameters of Boolean functions
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 2
\pages 3--14
\mathnet{http://mi.mathnet.ru/dm999}
\crossref{https://doi.org/10.4213/dm999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2450029}
\zmath{https://zbmath.org/?q=an:1173.94417}
\elib{http://elibrary.ru/item.asp?id=20730239}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 3
\pages 227--238
\crossref{https://doi.org/10.1515/DMA.2008.018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-47249128653}


Linking options:
  • http://mi.mathnet.ru/eng/dm999
  • https://doi.org/10.4213/dm999
  • http://mi.mathnet.ru/eng/dm/v20/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Buryakov, “Asymptotic bounds for the affinity level for almost all Boolean functions”, Discrete Math. Appl., 18:5 (2008), 545–551  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. N. A. Kolomeets, “Verkhnyaya otsenka chisla bent-funktsii na rasstoyanii $2^k$ ot proizvolnoi bent-funktsii ot $2k$ peremennykh”, PDM, 2014, no. 3(25), 28–39  mathnet
  • Дискретная математика
    Number of views:
    This page:429
    Full text:131
    References:39
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020